It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Addiction & Recovery Message Board


Addiction & Recovery Board Index


Hi Tele 52 - I too, am on Suboxone and a benzo. 3mg ativan daily.
I started Sub at 16 mgs, and have tapered to 6 mgs. I have had the same side effects as you, except for the back pain. Instead, I have knee pain.

I just went outside and learned that I still have sensitivity to the weather. Also, I have had a low sex drive, mood swings, depression, stiffness of muscles, and the knee pain was pretty bad.

I have found the side effects do lessen when I taper. I tapered from 8 to 6 mgs about a week ago, and my knee pain is less, mood swings are less, sex drive has improved. I am looking forward to beginning a slow taper to 4 mgs next week, and stay at 4 for a while. I believe the side effects will be less. I know its not easy, and I will have to taper slowly, and it takes lots of patience! Also, I have talked with my docs about the mood swings and depression, and am going to try an antidepressant in about a month. That will have some side effects too, so I just need to find the "right" antidepressant. I am looking forward to less knee pain, too.

I am extremely thankful for suboxone, as many are, every time I consider the alternative. I will take the side effects any day, rather than being a slave to something that will ruin my life. With Suboxone, I can be a productive member of society, and my relationships have improved greatly.

I think everybody, and - every body, is different. Docs are usually aware of this too. Lots of people have been on Suboxone for as long or longer than you, and are so thankful, considering the alternative. I am not in the medical profession , and have not gone to med school, so I would never presume to be an authority on wether a Doc is, or is not negligent. I leave that to the highly educated Licensing Board.

To go off of it too soon, would be being beyond negligent to myself. Do whats right for you!! I bet that tapering a little will improve your side effects. Just taper slowly, have patience, and you will get there! I wish you the best, Sherbear 38





All times are GMT -7. The time now is 04:18 PM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!